# SDR AWXA200500282

- Difficulty date: January 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651768470
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK FOUND L-1 DOOR UPPER HINGE CUTOUT UPPER WEB CHAFED ON LOWER SIDE BETWEEN BS 294.5 AND BS 303.9, STR 13 LT. MAINTENANCE REMOVED CHAFED WEB AT L-1 DOOR UPPER HINGE CUTOUT FROM BS 294.5 TO BS 303.9, STR 13 LT; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-17684; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
